I had Hashimoto's for 15 years, I had my thyroid FINALLY removed November 2007, felt better than I have in 15 years. However, make sure the (drs) check your thyorid counts as the drs did not lower my medication and after about 3 weeks - I started having stroke like symptoms. Not like a head stroke but stroke like symptoms due to the medication was not lowered which built up in my system. I had facial twitching, numbness on left side and still it varies throughout my body, confusion, constipation, cold hands & feet, just horrible.
Again - after the surgery I was darn near perfect - now I have to play the guinea pig so that they can find out what to do. After the surgery I was on 125mgs without the thyroid - drs did not lower the medication - then I was told not to take anything for 3 weeks, which I did, started back up on 75 mgs, stroke like symptoms came back, 88 mgs stroke like symptoms came back - now on 100 mgs (only 3 days) - I hope to get to the edocrinologist in time so that the stroke like symptoms happen again.
If anyone has had this - any advice, thoughts, etc are welcomed.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?